Surjective isometries on spaces of differentiable vector-valued functions

Tom 192 / 2009

Fernanda Botelho, James Jamison Studia Mathematica 192 (2009), 39-50 MSC: 46B04, 46E15. DOI: 10.4064/sm192-1-4

Streszczenie

This paper gives a characterization of surjective isometries on spaces of continuously differentiable functions with values in a finite-dimensional real Hilbert space.

Autorzy

  • Fernanda BotelhoDepartment of Mathematical Sciences
    The University of Memphis
    Memphis, TN 38152, U.S.A.
    e-mail
  • James JamisonDepartment of Mathematical Sciences
    The University of Memphis
    Memphis, TN 38152, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek